# SDR 2001F00168

- Difficulty date: July 14, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N908PG
- Make and model: Boeing 727276
- Aircraft serial: 20951
- System (JASC): 2110 · Cabin Compressor System
- Part: Check Valve
- Part number: 692914
- Condition: Stuck
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 990 - AIRCRAFT UNABLE TO PRESSURIZE IN AUTO OR NORMAL AFTER TAKEOFF.  AIRCRAFT RETURNED TO MIAMI WITHOUT INCIDENT OR EMERGENCY.  TROUBLESHOT AIRCRAFT PRESSURIZATION SYSTEM AND FOUND GROUND A/C CHECK VALVE LOOSE AND STUCK OPEN FROM GROUND A/C ON ORIGINAL DEPARTURE FLIGHT.  RESECURED AND LUBRICATED GROUND A/C CHECK VALVE.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
